# SDR QXEA0001773

- Difficulty date: June 13, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME 16660 CORRODED AT NUT PLATES FROM STRINGER 73 TO STRINGER 4.  REPAIRED IAW FOKKER SRM 51-10-04, SRM 53-01-01, PAGE 8, PARAGRAPH C.
